- 04-27-2005, 02:38 AM
Ive been taking MOHN but my kidneys are killing me almost to the point where im considering stopping the MOHN.
I do have some 4OHN deconate suspended in mct oil.
But im wondering does the GI tract cleave off the ester?
Will it take the neccessary 4 weeks+ before the compound is built up enough because of the ester?
Is it completley useless orally?
I took it today to get some hormones in my body because im going to take a break for my kidneys. from the MOHN
- 05-09-2005, 11:50 PM
Kidneys Are Killing You?
Originally Posted by BryanM
What exactly do you mean by the statement that your kidnesys are "killing you"?
- 05-10-2005, 03:00 AM
I doubt that it was specifically this compound as I was stacking SD with it as well.
Im not sure I thought maybe UTI but no sign of that so im going to get a blood test and see how my kidneys are functioning.
You should be fine on MOHN as it is really mild stuff
Similar Forum Threads
- By prolangtum in forum AnabolicsReplies: 22Last Post: 03-22-2004, 01:10 AM
- By prolangtum in forum AnabolicsReplies: 64Last Post: 03-09-2004, 01:29 AM
- By badbart in forum AnabolicsReplies: 35Last Post: 11-19-2003, 01:05 PM
- By NO MERCY in forum AnabolicsReplies: 4Last Post: 11-12-2003, 06:22 PM
- By Skark in forum AnabolicsReplies: 31Last Post: 11-05-2003, 11:35 PM